# SDR VNAA20250320023

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00208853 SN: 00785DISCREPANCY:FOUND CORROSION ON STRINGER 23R PN SH670-31380-1 BETWEEN FS 379 AND FS 333.CORRECTIVE ACTION: REMOVED UNSERVICABLE STRINGER 23R AND INSTALLED A SERVICEABLE STRINGER 23R IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-25-16-001-001-A01.
